# SDR AALA2018071199061

- Difficulty date: July 6, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 19,180 hours, 7,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD WEB CRACKED BETWEEN RBL 29.83 AND RBL 36.83.  REPAIRED THE BULKEHEAD WEB IAW 57-10-10-9 REPAIR 9.3.
